# SDR DALA2021091705560

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,665 hours, 29,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 SLIDE LT INOP ON 1L. CORRECTIVE ACTION: SECURED GIRT BAR. ACCOMPLISH PERMANENT REPAIR OF L1 DOOR PROX SWITCH COVER PER ER/A 56098014 SEC:V REV. ORIGINAL SLIDE LIGHT OPERATE NML. (1948477)
